# SDR A6WA201140636

- Difficulty date: June 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION APPEARING IN AREAS OF LT FLOOR SILL FS 409.00+128 TO FS 559.00 PREVIOUSLY REPAIRED IAW REO 601R-53-41-666.  REPAIRED CORROSION DAMAGE ON FLOOR ANGLE AT LBL 36.0, FS 424.00 AND LBL 36.0, FS 439.0 IAW 601R-53-41-666, REV B.
